{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,11,1]],"date-time":"2023-11-01T12:48:21Z","timestamp":1698842901801},"reference-count":0,"publisher":"Physicians Postgraduate Press, Inc","issue":"5","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Prim. Care Companion CNS Disord."],"DOI":"10.4088\/pcc.17l02208","type":"journal-article","created":{"date-parts":[[2018,9,20]],"date-time":"2018-09-20T12:27:08Z","timestamp":1537446428000},"source":"Crossref","is-referenced-by-count":1,"title":["Symptomatic Extreme Elevation of Prolactin Related to Risperidone Use"],"prefix":"10.4088","volume":"20","author":[{"given":"Yashswee","family":"KC","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hannah M.","family":"Baldridge","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rashmi","family":"Ojha","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"2558","published-online":{"date-parts":[[2018,9,20]]},"container-title":["The Primary Care Companion For CNS Disorders"],"original-title":[],"deposited":{"date-parts":[[2023,10,31]],"date-time":"2023-10-31T12:26:49Z","timestamp":1698755209000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.psychiatrist.com\/pcc\/extreme-elevation-of-prolactin-related-to-risperidone-use"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,9,20]]},"references-count":0,"journal-issue":{"issue":"5","published-online":{"date-parts":[[2018,9,20]]}},"URL":"https:\/\/doi.org\/10.4088\/pcc.17l02208","relation":{},"ISSN":["2155-7780"],"issn-type":[{"value":"2155-7780","type":"electronic"}],"subject":[],"published":{"date-parts":[[2018,9,20]]}}}